Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the Galois theory of purely inseparable field extensions


Authors: Murray Gerstenhaber and Avigdor Zaromp
Journal: Bull. Amer. Math. Soc. 76 (1970), 1011-1014
MSC (1970): Primary 1360, 1245; Secondary 1240
MathSciNet review: 0266904
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Emil Artin, Galois Theory, 2nd ed., Notre Dame Mathematical Lectures, no. 2, University of Notre Dame, Notre Dame, Ind., 1944. MR 0009934 (5,225c)
  • 2. N. Jacobson, Galois theory of purely inseparable fields of exponent one, Amer. J. Math. 66 (1944), 645–648. MR 0011079 (6,115c)
  • 3. Nathan Jacobson, Lectures in abstract algebra. Vol III: Theory of fields and Galois theory, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London-New York, 1964. MR 0172871 (30 #3087)
  • 4. Murray Gerstenhaber, On the deformation of rings and algebras. III, Ann. of Math. (2) 88 (1968), 1–34. MR 0240167 (39 #1521)
  • 5. Moss Eisenberg Sweedler, Structure of inseparable extensions, Ann. of Math. (2) 87 (1968), 401–410. MR 0223343 (36 #6391)
  • 6. A. Zaromp, On Abelian families of approximate automorphisms of purely inseparable field extensions, Dissertation, University of Pennsylvania, Philadelphia, Pa., 1968.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1360, 1245, 1240

Retrieve articles in all journals with MSC (1970): 1360, 1245, 1240


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12535-6
PII: S 0002-9904(1970)12535-6